Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 43, Number 1
HTML articles powered by AMS MathViewer

Regularity in terms of reductions in local Noether lattices
Michael E. Detlefsen PDF
Proc. Amer. Math. Soc. 43 (1974), 1-7
A finitely generated residually finite group with an unsolvable word problem
Stephen Meskin PDF
Proc. Amer. Math. Soc. 43 (1974), 8-10
A unified treatment of some theorems on positive matrices
Gérard Letac PDF
Proc. Amer. Math. Soc. 43 (1974), 11-17
On Huppert’s condition $B$
J. C. Beidleman PDF
Proc. Amer. Math. Soc. 43 (1974), 18-20
Ideals $I$ of $R[X]$ for which $R[X]/I$ is $R$-projective
J. W. Brewer and W. J. Heinzer PDF
Proc. Amer. Math. Soc. 43 (1974), 21-25
Whitehead groups of certain semidirect products of free groups
Koo Guan Choo PDF
Proc. Amer. Math. Soc. 43 (1974), 26-30
Lattice-ordered groups and a conjecture for adequate domains
J. W. Brewer, P. F. Conrad and P. R. Montgomery PDF
Proc. Amer. Math. Soc. 43 (1974), 31-35
The codimension of the boundary of a lattice ideal
J. W. Lea PDF
Proc. Amer. Math. Soc. 43 (1974), 36-38
Steinitz classes in quartic fields
Stephen Pierce PDF
Proc. Amer. Math. Soc. 43 (1974), 39-41
Remarks on the classification problem for infinite-dimensional Hilbert lattices
Ronald P. Morash PDF
Proc. Amer. Math. Soc. 43 (1974), 42-46
The condition $\textrm {Ext}^1(M, R) = 0$ for modules over local Artin algebras $(R, \mathfrak {M})$ with $\mathfrak {M}^2 = 0$
Margaret S. Menzin PDF
Proc. Amer. Math. Soc. 43 (1974), 47-52
A product variety of groups with distributive lattice
L. F. Harris PDF
Proc. Amer. Math. Soc. 43 (1974), 53-56
Standard and alternative algebras with completely reducible derivation algebras
Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 43 (1974), 57-62
A sufficient condition for nonvanishing of determinants
P. N. Shivakumar and Kim Ho Chew PDF
Proc. Amer. Math. Soc. 43 (1974), 63-66
On sum-free subsequences
David G. Cantor PDF
Proc. Amer. Math. Soc. 43 (1974), 67-68
An extension of a theorem of Eisenstein
L. Kuipers PDF
Proc. Amer. Math. Soc. 43 (1974), 69-70
A relationship between characteristic values and vectors
E. T. Beasley and P. M. Gibson PDF
Proc. Amer. Math. Soc. 43 (1974), 71-78
A maximum principle for $n$-metaharmonic functions
Shui Nee Chow and D. R. Dunninger PDF
Proc. Amer. Math. Soc. 43 (1974), 79-83
An extremal problem for polynomials with a prescribed zero
Q. I. Rahman and Frank Stenger PDF
Proc. Amer. Math. Soc. 43 (1974), 84-90
Regular factorizations of contractions
Béla Sz.-Nagy and Ciprian Foiaş PDF
Proc. Amer. Math. Soc. 43 (1974), 91-93
On the range of a homomorphism of a group algebra into a measure algebra
Jyunji Inoue PDF
Proc. Amer. Math. Soc. 43 (1974), 94-98
Tensor products and almost periodicity
Hugo D. Junghenn PDF
Proc. Amer. Math. Soc. 43 (1974), 99-105
Left centralizers of an $H^{\ast }$-algebra
Gregory F. Bachelis and James W. McCoy PDF
Proc. Amer. Math. Soc. 43 (1974), 106-110
Perturbations causing oscillations of functional-differential equations
A. G. Kartsatos and M. N. Manougian PDF
Proc. Amer. Math. Soc. 43 (1974), 111-117
Extensions of measures and the von Neumann selection theorem
Arthur Lubin PDF
Proc. Amer. Math. Soc. 43 (1974), 118-122
On invertible operators and invariant subspaces
Avraham Feintuch PDF
Proc. Amer. Math. Soc. 43 (1974), 123-126
Growth and decay of solutions of $y^{(2n)}-py=0$
T. T. Read PDF
Proc. Amer. Math. Soc. 43 (1974), 127-132
Oscillatory behavior of third order differential equations
Gary D. Jones PDF
Proc. Amer. Math. Soc. 43 (1974), 133-136
The role of zero sets in the spectra of hyponormal operators
C. R. Putnam PDF
Proc. Amer. Math. Soc. 43 (1974), 137-140
A function space integral for a Banach space of functionals on Wiener space
G. W. Johnson and D. L. Skoug PDF
Proc. Amer. Math. Soc. 43 (1974), 141-148
On local solvability of pseudo-differential equations
A. Menikoff PDF
Proc. Amer. Math. Soc. 43 (1974), 149-154
A nonstationary iterative process for nonexpansive mappings
C. W. Groetsch PDF
Proc. Amer. Math. Soc. 43 (1974), 155-158
Invertible measure preserving transformations and pointwise convergence
J.-M. Belley PDF
Proc. Amer. Math. Soc. 43 (1974), 159-162
Extensions of the index in factors of type $\textrm {II}_{\infty }$
Michael Gartenberg PDF
Proc. Amer. Math. Soc. 43 (1974), 163-168
Commutants and cyclic vectors
James A. Deddens, Ralph Gellar and Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 43 (1974), 169-170
Harmonic null sets and the Painlevé theorem
J. L. Schiff PDF
Proc. Amer. Math. Soc. 43 (1974), 171-172
A characterization of Hilbert space
Ronald E. Bruck PDF
Proc. Amer. Math. Soc. 43 (1974), 173-175
Switching sets in $\textrm {PG}(3, q)$
A. Bruen and R. Silverman PDF
Proc. Amer. Math. Soc. 43 (1974), 176-180
Approximately convex average sums of unbounded sets
M. Ali Khan PDF
Proc. Amer. Math. Soc. 43 (1974), 181-185
On Kaehler manifolds satisfying the axiom of antiholomorphic $2$-spheres
Minoru Harada PDF
Proc. Amer. Math. Soc. 43 (1974), 186-189
On closed sets of ordinals
Harvey Friedman PDF
Proc. Amer. Math. Soc. 43 (1974), 190-192
Forcing and models of arithmetic
S. G. Simpson PDF
Proc. Amer. Math. Soc. 43 (1974), 193-194
Multiple points of transient random walks
Joel H. Pitt PDF
Proc. Amer. Math. Soc. 43 (1974), 195-199
A Tychonoff almost realcompactification
R. Grant Woods PDF
Proc. Amer. Math. Soc. 43 (1974), 200-208
On Panov’s theorem
Peter S. Landweber PDF
Proc. Amer. Math. Soc. 43 (1974), 209-213
An extension of Brouwer’s fixed-point theorem to nonacyclic, set valued functions
Robert Connelly PDF
Proc. Amer. Math. Soc. 43 (1974), 214-218
Note on quasifibrations and manifolds
Ralph Stöcker PDF
Proc. Amer. Math. Soc. 43 (1974), 219-225
Products of $\textrm {RC}$-proximity spaces
Louis Friedler PDF
Proc. Amer. Math. Soc. 43 (1974), 226-228
A spectral sequence for the intersection of subspace pairs
Richard N. Cain PDF
Proc. Amer. Math. Soc. 43 (1974), 229-236
An example concerning continuous selections of infinite-dimensional spaces
Carl P. Pixley PDF
Proc. Amer. Math. Soc. 43 (1974), 237-244
A space of small spread without the usual properties
Judith Roitman PDF
Proc. Amer. Math. Soc. 43 (1974), 245-248
On a class of analytic functions
Nobuyuki Suita PDF
Proc. Amer. Math. Soc. 43 (1974), 249-250
Addendum: “The Schur multiplicator of metacyclic groups” (Proc. Amer. Math. Soc. 40 (1973), 413–418) by F. R. Beyl
F. Rudolf Beyl and Michael R. Jones PDF
Proc. Amer. Math. Soc. 43 (1974), 251-252